American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information   
View Article: PDF

[2] C. P. Vyasarayani and Tamas Kalmar-Nagy. Galerkin-Least Squares Approximations for Delay Differential Equations: Application to a Circadian Rhythm Model. Contemporary Mathematics 618 (2014) 133-145.
Book volume table of contents   
View Article: PDF

[3] Dongshu Wang. Positive periodic solutions for a nonautonomous neutral delay prey-predator model with impulse and Hassell-Varley type functional response. Proc. Amer. Math. Soc. 142 (2014) 623-638.
Abstract, references, and article information   
View Article: PDF

[4] Jianshe Yu. A note on periodic solutions of the delay differential equation $x'(t)=-f(x(t-1))$. Proc. Amer. Math. Soc. 141 (2013) 1281-1288.
Abstract, references, and article information   
View Article: PDF

[5] Yicheng Liu and Zhixiang Li. Krasnoselskii type fixed point theorems and applications. Proc. Amer. Math. Soc. 136 (2008) 1213-1220. MR 2367095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhengqiu Zhang and Xinsheng Xiong. The existence of eight positive periodic solutions for a generalized prey-predator system with delay and stocking. Quart. Appl. Math. 65 (2007) 317-337. MR 2330560.
Abstract, references, and article information
View Article: PDF

[7] Xianhua Tang and Xingfu Zou. On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments. Proc. Amer. Math. Soc. 134 (2006) 2967-2974. MR 2231621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yongkun Li and Yang Kuang. Periodic solutions in periodic state-dependent delay equations and population models. Proc. Amer. Math. Soc. 130 (2002) 1345-1353. MR 1879956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1